# SDR CA980529005

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Sticking
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN, SELECTION HANDLE DID NOT GO ALL THE WAY DOWN, SELECTOR RECYCLED AND OPERATED PROPERLY.  SYSTEM CHECKED, LUBED, TESTED AND NO FAULT FOUND.   PROBLEM OCCURRED AGAIN.  TELEFLEX CABLE REPLACED, TESTED OK, OCCURRED AGAIN AND SELECTOR REPLACED SB 32-65 REFERS TO PROBLEM WITH SELECTOR VALVE SEIZING.
